# SDR UPS05845292

- Difficulty date: August 13, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755847U502
- Condition: Corroded
- Location: Fs1230 L32r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR CARGO FS 1230 L32R ZEE FITTING CORRODED AND CRACKED .500 INCH LONG AROUND FASTNER HOLE.  REMOVED ZEE FITTING IAW SRM 51-1-21 AND 51-1-20D.  REPLACED ZEE FITTING AT FS 1230 L32R IAW SRM 51-3-2 AND 51-1-20D.
